# SDR SWAA2013032814207

- Difficulty date: March 4, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 38,301 hours, 22,129 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6552201265A
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR CRACKED AT FWD SIDE OF AFT HINGE.  REPAIRED DOOR PER MM.
